Electron. J. Diff. Eqns., Vol. 2004(2004), No. 47, pp. 1-12.

Nonlinear triple-point problems on time scales

Douglas R. Anderson

We establish the existence of multiple positive solutions to the nonlinear second-order triple-point boundary-value problem on time scales,
 u^{\Delta\nabla}(t)+h(t)f(t,u(t))=0, \cr
 u(a)=\alpha u(b)+\delta u^\Delta(a),\quad  
 \beta u(c)+\gamma u^\Delta(c)=0
for $t\in[a,c]\subset\mathbb{T}$, where $\mathbb{T}$ is a time scale, $\beta, \gamma, \delta\ge 0$ with $\beta+\gamma>0$, $0 less than \alpha less than \frac{c-a}{c-b}$ and $b\in(a,c)\subset\mathbb{T}$.

Submitted March 7, 2004. Published April 6, 2004.
Math Subject Classifications: 34B10, 34B15, 39A10.
Key Words: Fixed-point theorems, time scales, dynamic equations, cone.

Show me the PDF file (224K), TEX file, and other files for this article.

Douglas R. Anderson
Department of Mathematics and Computer Science
Concordia College, Moorhead, Minnesota 56562, USA
email: andersod@cord.edu

Return to the EJDE web page